Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 3, NWS Cleveland, OH

January 4, 2015Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 4, 2015, 2:38 PM EST for Trumbull County, Ohio. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2015, 2:38 PM EST (19:38 UTC)
Expired
Jan 5, 2015, 3:12 PM EST
In force
25 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.69 ft at Jan 5, 2015, 1:00 AM EST.

actionminormoderate51001/0401/0501/06
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WGUS41 KCLE 041938
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
238 PM EST SUN JAN 4 2015

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-050338-
/O.NEW.KCLE.FL.W.0002.150104T2251Z-150105T1200Z/
/ELRO1.1.ER.150104T2251Z.150105T0000Z.150105T0600Z.NO/
238 PM EST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* FROM THIS AFTERNOON UNTIL MONDAY MORNING
* AT  2:00 PM SUNDAY THE STAGE WAS...9.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE 
  TO NEAR 9.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE TONIGHT.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC155-050338-
/O.NEW.KCLE.FL.W.0003.150104T1938Z-150105T1500Z/
/PHAO1.1.ER.150104T1850Z.150104T2300Z.150105T0900Z.UU/
238 PM EST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAGLE CREEK AT PHALANX STATION
* FROM THIS AFTERNOON UNTIL MONDAY MORNING
* AT  2:00 PM SUNDAY THE STAGE WAS...9.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* THE RIVER WILL RISE TO NEAR 9.8 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
4 follow-up statements
955 
WGUS81 KCLE 050254
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
954 PM EST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-051054-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-150106T0300Z/
/ELRO1.1.ER.150104T2130Z.150105T0600Z.150105T2100Z.NO/
954 PM EST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 9:00 PM SUNDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.8 FEET BY LATE TONIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC155-051054-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-150105T1708Z/
/PHAO1.1.ER.150104T1850Z.150105T0200Z.150105T1108Z.UU/
954 PM EST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION.
* AT 9:00 PM SUNDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY MONDAY 
  MORNING.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
395 
WGUS81 KCLE 051029
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
529 AM EST MON JAN 5 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-051059-
/O.CAN.KCLE.FL.W.0002.000000T0000Z-150106T0300Z/
/ELRO1.1.ER.150104T2130Z.150105T0300Z.150105T0730Z.NO/
529 AM EST MON JAN 5 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT ELYRIA.
* AT  5:00 AM MONDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT  2:30 AM MONDAY.
* FORECAST...THE RIVER WILL FALL TO 8.2 FEET BY TUESDAY MORNING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC155-051829-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-150106T2036Z/
/PHAO1.1.ER.150104T1850Z.150105T0645Z.150106T1436Z.UU/
529 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  5:00 AM MONDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL THROUGH TONIGHT AND IS 
  EXPECTED TO FALL BELOW FLOOD STAGE BY SUNRISE ON TUESDAY.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
374 
WGUS81 KCLE 051828
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
128 PM EST MON JAN 5 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-060113-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-150106T0113Z/
/PHAO1.1.ER.150104T1850Z.150105T0645Z.150105T1913Z.UU/
128 PM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  1:00 PM MONDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
882 
WGUS81 KCLE 052012
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EST MON JAN 5 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-052042-
/O.CAN.KCLE.FL.W.0003.000000T0000Z-150106T0113Z/
/PHAO1.1.ER.150104T1850Z.150105T0645Z.150105T1848Z.UU/
312 PM EST MON JAN 5 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  3:00 PM MONDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT  1:48 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 4, 12:30 PM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Jan 4, 12:30 PM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1230 PM EST SUN JAN 4 2015

.SYNOPSIS...
LOW PRESSURE MOVING NORTH OF LAKE ERIE WILL DEEPEN TODAY PULLING
DOWN GUSTY WINDS. TEMPERATURES WILL FALL AS A COLD FRONT MOVES
EAST OF THE AREA THIS MORNING. ARCTIC HIGH PRESSURE WILL BUILD
EAST ON MONDAY. A CLIPPER LOW PRESSURE SYSTEM WILL CROSS THE AREA
ON TUESDAY. A REINFORCING ARCTIC COLD FRONT WILL BRING THE COLDEST
AIR OF THE SEASON BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...ADJUSTED GUSTS TO BE A LEAST 40 MPH. TEMPS LOOKED GOOD SO
NO CHANGES THERE. ADJUSTED POPS DOWN TO SLIGHT CHANCE INITIALLY
THEN INCREASED TO CHANCE.

ORIGINAL...IT WILL REMAIN UNSEASONABLY WARM AHEAD OF THE FRONT
THIS MORNING. THE COLD FRONT SHOULD BE EAST OF THE FORECAST AREA
BY LATE MORNING. THE FLOW IS SOUTHWEST BEHIND THE FRONT SO THE
COLDER AIR WILL TAKE A ROUND- ABOUT TRIP TO FILTER IN. TEMPS WILL
DROP OFF RELATIVELY SLOWLY. THE SHOWERS SHOULD LIFT NORTHEAST
FAIRLY QUICKLY THIS MORNING. CANNOT RULE OUT THUNDER BUT IT WOULD
BE ISOLATED. A FINE LINE OF SHOWERS HAS DEVELOPED ALONG THE
FRONT... MAINLY SOUTH OF COLUMBUS. WILL HAVE TO MONITOR IT TO SEE
IF IT CAN EXPAND NORTH AND BRING A RISK OF GUSTY WINDS.

WINDS WILL PICK UP NICELY TODAY BEHIND THE FRONT... PROBABLY 20 TO 30
MPH GUST 40 MPH WITH LOCALLY STRONGER GUSTS ACROSS NORTHEAST OHIO
AND NORTHWEST PA. WRAP AROUND PRECIPITATION ASSOCIATED WITH THE
TROUGH SHOULD LIFT MAINLY NORTHEAST AND WILL LIKELY JUST BRUSH
THE AREA. IT WILL BE COLD ENOUGH TO CHANGE TO SNOW FROM WEST TO
EAST LATER...REACHING NORTHWEST OHIO THIS AFTERNOON...THE I-71
CORRIDOR BY LATE AFTERNOON...AND THE OH/PA BORDER AND POINTS EAST
THIS EVENING. PROBABLY NOT COLD ENOUGH AND NOT ENOUGH SNOW TO
CAUSE ANY PROBLEMS TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE RESIDUAL SNOW SHOWERS/FLURRIES TONIGHT WILL TRANSITION TO LAKE EFFECT
SNOW AND COLD ADVECTION FLURRIES AS THE ARCTIC SLAP PUSHES IN. THE
AIR MASS WILL DRY RELATIVELY QUICKLY BUT THE WESTERLY FLOW LEAVES
OPEN THE CHANCE FOR SOME DECENT BANDS OF SNOW INTO THE PRIMARY SNOW
BELT LATE TONIGHT INTO MONDAY. THE INVERSION WILL LOWER AND SOME
SHEAR WILL DEVELOP ON MONDAY BUT SCATTERED LAKE EFFECT SNOW SHOWERS
WILL CONTINUE IN THE SNOWBELT. ELSEWHERE THE FLURRIES SHOULD END.
TEMPERATURES WILL NOT RECOVER MUCH ON MONDAY AND WILL STAY IN THE
TEENS. WIND CHILLS WILL BE BELOW ZERO ESPECIALLY IN THE MORNING.

A CLIPPER ASSOCIATED WITH A REINFORCING PUSH OF ARCTIC AIR WILL
CROSS THE AREA LATE MONDAY NIGHT INTO TUESDAY. A PERIOD OF SYNOPTIC
SNOW IS LIKELY. WITH THE HIGH LIQUID TO SNOW RATIO THERE WILL
LIKELY BE AT LEAST SEVERAL INCHES OF SNOW AND I SUSPECT WE MAY
NEED AN ADVISORY. COLDER AGAIN TUESDAY NIGHT INTO WEDNESDAY WITH
ANOTHER SURGE OF ARCTIC AIR. TEMPERATURES WILL DIVE DOWN TOWARD
ZERO WITH WIND CHILLS COLD ENOUGH FOR A WIND CHILL ADVISORY BY
WEDNESDAY. LAKE EFFECT SNOW WILL SHIFT INLAND AS THE WIND VEERS
MORE NORTHWESTERLY WEDNESDAY AND A DECENT LAKE EFFECT EVENT IS
LIKELY GIVEN THE TROUGH ALOFT AND THE LONGER DURATION OF THE SNOW
FROM LATE TUESDAY NIGHT INTO THURSDAY.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
VERY COLD AIR WILL BE IN PLACE TO START THE EXTENDED FORECAST WITH
HIGH TEMPERATURES STRUGGLING TO RECOVER TO 10 DEGREES AGAIN ON
THURSDAY. WINDS OF 10-15 MPH WILL CONTRIBUTE TO WIND CHILL VALUES
REMAINING BELOW ZERO THROUGH THE DAY. WINDS WILL BACK AROUND TO THE
SOUTHWEST WHICH WILL FORCE LAKE EFFECT SNOW SHOWERS CLOSER TO THE
SHORELINE IN NE OH/NW PA. TEMPERATURES WILL TRY TO RECOVER INTO THE
UPPER TEENS ON FRIDAY BEFORE ANOTHER SHOT OF ARCTIC AIR ARRIVES
LATER IN THE DAY. TIMING CERTAINLY IN QUESTION THIS FAR OUT BUT
EXPECT WE WILL SEE LAKE EFFECT SNOW SHOWERS FLARE UP AGAIN. MODEL
DIFFERENCES INCREASE AS WE HEAD INTO NEXT WEEKEND WITH RESPECT TO
HOW LONG THE UPPER LEVEL TROUGH HOLDS ON OVER EASTERN NORTH AMERICA.
ECMWF HAS WARM ADVECTION RAMPING UP ON SATURDAY BUT WENT WITH MORE
OF A PERSISTENCE FORECAST WITH HIGHS STILL BELOW NORMAL ON SATURDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WIDESPREAD MVFR CONDITIONS WILL CONTINUE THROUGH MOST IF NOT ALL
OF THE 24HR TAF PERIOD WITH RESTRICTIONS FROM CEILINGS. LOCALIZED
IFR CONDITIONS WITHIN SNOW SHOWERS THAT WILL BE DEVELOPING OVERHEAD
FOR A TIME LATER THIS AFTERNOON AND EARLY EVENING. WINDS THIS
AFTERNOON COULD STILL GUST NEAR 40 KNOTS FOR KERI...ALL OTHERS
SHOULD BE MORE IN THE VICINITY OF 30 TO 35 KNOTS. GUSTS WILL
CONTINUE THROUGH MOST OF THE NIGHT. A SIGNIFICANT TEMPERATURE DROP
TAKES PLACE TONIGHT AND WIND CHILLS WILL BE NEAR ZERO BY MORNING.
LAKE EFFECT SNOW TO DEVELOP FOR FAR NE OH/NW PA TONIGHT/OVERNIGHT
AND CONTINUE INTO MONDAY...AND WITH THAT WILL HAVE LOCAL IFR
CONDITIONS. SOME IFR SNOW MAY REACH CLE...LOW CONFIDENCE/CHANCES.
BY MID-DAY MONDAY MAY START TO SEE SOME CEILING IMPROVEMENT AND IT
MAY BE FLIRTING WITH VFR AWAY FROM NE OH/NW PA/SNOWBELT. BY 18Z
MON HIGH PRESSURE WILL BE CENTERED OVER THE LOWER OHIO VALLEY.

.OUTLOOK...VFR MAY RETURN BRIEFLY ON MONDAY AFTERNOON THEN NON
VFR AGAIN MONDAY NIGHT AND TUESDAY WITH ACCUMULATING SNOW
AREA WIDE. NON VFR WEDNESDAY WITH LAKE EFFECT SNOW CONTINUING. BY
THURSDAY NON- VFR SHOULD BE LIMITED TO FAR NE OH/NW PA.

&&

.MARINE...
LOW PRESSURE LOCATED OVER WESTERN LAKE ONTARIO WILL TRACK
NORTHEAST INTO QUEBEC TODAY. THIS SYSTEM WILL FINISH TAKING A
STRONG COLD FRONT ACROSS THE EAST END OF THE LAKE LAKE THIS
MORNING. SOUTHWEST WINDS WILL INCREASE TO 30-35 KNOTS FROM THE
ISLANDS EASTWARD BY EARLY THIS AFTERNOON. HAVE BEGUN THE GALE
WARNING IMMEDIATELY AS 18Z MAY BE A BIT TOO LATE FOR THE START OF
THE GALES. COLD ADVECTION AND MIXING DEPTHS INCREASE THIS EVENING
WITH WINDS SHIFTING TO THE WEST WITH 35 KNOT GALES. THE GALE
WARNING MAY NEED TO BE EXTENDED FOR A FEW HOURS ON THE EAST END OF
THE LAKE WHERE WINDS ARE FORECAST TO HOLD AROUND 30 KNOTS INTO
EARLY MONDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED FOR THE
WESTERN BASIN OF LAKE ERIE FROM 18Z-06Z. WATER LEVELS ARE FORECAST
TO DROP TO BETWEEN 6 INCHES AND A FOOT BELOW THE CRITICAL MARK FOR
SAFE NAVIGATION.

WINDS WILL DECREASE INTO MONDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS
THE LAKE. ANOTHER ARCTIC COLD FRONT IS FORECAST TO MOVE ACROSS THE
LAKE ON TUESDAY NIGHT WITH WEST TO NORTHWEST WINDS INCREASING TO 30
KNOTS. WILL HAVE TO KEEP AN EYE ON THIS DEVELOPING STORM WITH A
CHANCE OF REACHING GALES AGAIN. WINDS WILL GRADUALLY DECREASE
WEDNESDAY NIGHT INTO THURSDAY AS THEY BACK AROUND TO THE
SOUTHWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 1 AM EST MONDAY FOR LEZ061-143>149-163>169.
     LOW WATER ADVISORY UNTIL 1 AM EST MONDAY FOR LEZ142>144-
     162>164.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR LEZ142.

&&

SYNOPSIS...KOSARIK
NEAR TERM...TK/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...OUDEMAN
MARINE...KEC/OUDEMAN
Hazardous weather outlook, Jan 4, 5:15 AM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
515 AM EST SUN JAN 4 2015

OHZ003-006>010-017>023-027>033-036>038-047-051015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
515 AM EST SUN JAN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

WINDS GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW LATE MONDAY NIGHT AND TUESDAY WILL LIKELY ACCUMULATE SEVERAL
INCHES. VERY COLD WEATHER IS EXPECTED WEDNESDAY AND THURSDAY WITH
WIND CHILLS BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142-162-051015-
MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
515 AM EST SUN JAN 4 2015

...LOW WATER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-051015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
515 AM EST SUN JAN 4 2015

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ143-144-163-164-051015-
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
515 AM EST SUN JAN 4 2015

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-051015-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
515 AM EST SUN JAN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WINDS GUSTS AROUND 40 MPH ARE POSSIBLE FROM LATE THIS MORNING
THROUGH ABOUT MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW LATE MONDAY NIGHT AND TUESDAY WILL LIKELY ACCUMULATE SEVERAL
INCHES. SIGNIFICANT LAKE EFFECT SNOW IS POSSIBLE WEDNESDAY INTO
EARLY THURSDAY. VERY COLD WEATHER IS EXPECTED WEDNESDAY AND
THURSDAY WITH WIND CHILLS BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 4:46 AM ESTLow Water AdvisoryCLE23 hr
Jan 4, 4:46 AM ESTSmall Craft AdvisoryCLE4 days
Jan 4, 10:48 AM ESTRiver Flood WarningCLELake12 hr
Jan 4, 2:38 PM ESTRiver Flood WarningCLELorain16 hr
Jan 4, 3:26 PM ESTLake Effect Snow AdvisoryCLEAshtabula, Geauga, Lake30 hr
Jan 4, 3:26 PM ESTWinter Storm WatchCLEAshland, Crawford, Hancock, Holmes, Knox, Marion and 5 more12 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.